Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lips are purple and swollen, subsided with medicine, reappeared. Cause?

my moms lips have been swelling up and turned purple when she took medicine the other day. her arms they said maybe something she ate. But when she took a med again it hAppened randomly again. Don t think its food. She took like anvil and aleave. She does take vicodon also prescribed to her,.but this isn t out of the normal but the swells is !
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi,
Thanks for writing to us.
Swelling over lips after intake of a particular medicine could be drug induced. Please let your prescribing doctor know about the same. Witholding the drug and intake of oral antihistamine should help.
Take care
Answered: Wed, 31 Jul 2013
I find this answer helpful
Dermatologist Dr. Kalpana Pathak's  Response
Hi,
Thanks for writing to us.
Swelling over lips after intake of a particular medicine could be drug induced. Please let your prescribing doctor know about the same. Witholding the drug and intake of oral antihistamine should help.
Take care
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor